Stability of derivations in fuzzy normed algebras

Title
Stability of derivations in fuzzy normed algebras
Authors
박춘길박춘길
Issue Date
2015-01
Publisher
INT SCIENTIFIC RESEARCH PUBLICATIONS
Citation
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, v. 8, NO 1, Page. 1-7
Abstract
In this paper, we nd a fuzzy approximation of derivation for an m-variable additive functional equation. In fact, using the xed point method, we prove the Hyers-Ulam stability of derivations on fuzzy Lie C -algebras for the the following additive functional equation Xm i=1 f mxi + Xm j=1; j6=i xj + f Xm i=1 xi = 2f Xm i=1 mxi for a given integer m with m 2. c 2015 All rights reserved. Keywords: Fuzzy normed space, additive functional equation, xed point, derivation, C -algebra, Lie C -algebra, Hyers-Ulam stability. 2010 MSC: 47H10, 54H25.
URI
http://www.tjnsa.com/index.php?volume=8&issue=33http://hdl.handle.net/20.500.11754/21701
ISSN
2008-1898
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE